| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Fall (1848); Pain (1994)
| Date of Event |
06/24/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision surgery approximately 1 month post implantation s the patient fell and broke the anchor plug.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).Foreign: (b)(6).No devices or photographs were received; therefore, the condition of the components is unknown.The device history record was reviewed and no discrepancies relevant to the reported event were found.It was stated that the patient fell, however it is unknown if the implants caused/contributed to the fall.Therefore, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that initial right oss operation was performed.Approximately 13 months post implantation, the anchor plug broke after the patient fell.The patient was revised.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a2; a3; b4; b5; b7; g3; g6; h1; h2.An investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; g6; h1; h2; h3; h6; h11 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Journal article provided confirms the patient's anchor plug was fractured.X-rays provided were not sent for review since the journal article confirms the anchor plug fracture.Patient fell at 13 months however the cause of fall is unknown.A definitive root cause cannot be determined.This complaint is confirmed via journal article notes provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.